# SDR AALA201910159052

- Difficulty date: October 9, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 57,470 hours, 23,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS STRONG VOMIT SMELL THROUGHOUT A/C SEEMS TO BE STRONGEST IN B/C CABIN. APU EXT AIR MAKES NO DIFFERENCE IN ODOR CABIN. CLEANING DID NOT HELP. MAINTENANCE ACCOMPLISHED JOB CARDS 2420, 2913,AND 1908. REPORTS SMELL IS GONE.
